stomach injections

Alana - 52048
By Alana - 52048 Latest Reply 2009-07-11 08:34:16 -0500
Started 2009-07-10 13:52:37 -0500

i was told recently that if you continously give yourself injections in the stomach that it leads to stomach paralysis??? has anyone else heard this?


9 replies

Petrea
Petrea 2009-07-11 01:33:51 -0500 Report

I have injected in the stomach for the last 20 years or so and have not had any problems.

Ms.B2
Ms.B2 2009-07-10 23:44:55 -0500 Report

I agree w/Sarguillo, I rotate 4 to 5 times daily. I do have a habit of forgeting sometimes where i injected last & do have a few places that are harder than others but that's the least of my worries for now

dj7110
dj7110 2009-07-10 21:49:30 -0500 Report

I never heard of this, inject 4 times a day and have used the stomach mostly. Only complication that can result that I know of is the scar tissue as roberts mentioned. This is noticed by a hard lump. To prevent it, always rotate the injection spot and try to hit a couple inches from previous injections threwout the same day,

Wendy Mac
Wendy Mac 2009-07-10 20:53:40 -0500 Report

I originally started injecting my short acting insulin into my thigh, became painful. Plus the saturation time was real long, it didn't bring my BP down quick enough. Then I started in my stomach and that has been working great. But I have nerve paralysis in one part due to a previous surgery, so I don't always feel it. So for me - stomach works great!

kdroberts
kdroberts 2009-07-10 20:01:12 -0500 Report

If you are injecting into your stomach then you will have more immediate issues other than paralysis. Plus, I don't think they make home use needles long enough to do that. The worst that can really happen injecting into the belly fat is doing it too many times in the same spot leading to scar tissue formation.

Next Discussion: diabetic tatto »